Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Getting awakened from sleep due to some dream, difficulty in breathing. Taking Nuasr AM, Somapraz D-20. Solution ?

I am getting awakened from sleep due to some dream not remembered clearly in morning.In dream some situation resulting in difficulty in breathing or coughing.Then at some point of time I manage with lot of efforts to cough or breath and come out of situation in dream and awake.This has happened 2-3 times in last 2 months.My age is 49 years.I am taking Nuasr AM tablet for is under control.I am also taking Somapraz D-20 for acidity.My weight is 90 kg and height is 163 cm.I do suffer often from allegic cuogh and cold .How should I avoid above mentioned sleep disturbance.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi there, thanks for asking. There is 90 percent chance that you have sleep apnea. Because you have hypertension, you have gastric reflux, you also have decreased amount of the part of sleep which has dreams in. Your age is almost 50 and if you are a man we can say almost definitely you have sleep apnea. You should ask your doctor to check for its possibility. He will measure your neck size to see if it is thick enough to cause it and also will weight you. Obesity can certainly cause apnea and weight loss is a good way to control it, although it is not an easy way to do. Best wishes.
Answered: Tue, 26 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor